# SDR USAA2011041491499

- Difficulty date: April 5, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 42,196 hours, 15,796 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53480043203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - S5 - LEVEL 1 EXFOLIATION CORROSION ON PREVIOUSLY BLENDED CABIN FLOORBEAM AT FR68, Y48.  REPAIRED CABIN FLOORBEAM AT FR68, Y48 IAW A320 SRM 53-41-14.
